# SDR 2003F00137

- Difficulty date: March 8, 2003
- Submitted: March 8, 2003
- Operation: Air carrier
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Condition: Broken
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF SUSPECTED OIL LEAK, FOUND HIDDEN DAMAGE. INSPECTION REVEALED DIFFUSER INNER FAN DUCT BRACKETS BROKEN.  A SECTION OF THE BROKEN BRACKET WORKED ITS WAY BETWEEN THE DIFFUSER CASE AND SECONDARY FUEL MANIFOLD RESULTING IN FUEL MANIFOLD HOLE FROM CHAFING.
